# SDR FDEA201101070068

- Difficulty date: January 7, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 60,598 hours, 10,518 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB2850506
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E RIB 16 FOUND CRACKED.  RIB REMOVED AND REPLACED AS PER SRM 51-31-01   REVISION 45. NEW RIB FABRICATED AS PER DRAWING ARB2850, REVISION G. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100, REVISION 111.
